# SDR DALA2025100907373

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 26,839 hours, 10,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1239530) AFT CABIN INTERCOSTAL FLOOR SUPPORT BETWEEN STA 947-967 LBL 49 CORRODED AROUND FASTENER HOLES. REMOVED AND REPLACED FLOOR SUPPORT AT AFT WET AREA MAIN CABIN BETWEEN STA 947-967 LBL 49 AS PER REF B737-900 SRM 51-40-02.
